# SDR WX0A20140618990

- Difficulty date: June 7, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR SIGN INOPERATIVE.  REPLACED LAMPS IAW AMM 33-53-01.  OPS CHECKED OK.
